MAUDE Adverse Event Report: AERIN MEDICAL, INC. RHINAER+ STYLUS; RADIOFREQUENCY PROBE

AERIN MEDICAL, INC. RHINAER+ STYLUS; RADIOFREQUENCY PROBE
Model Number FG2258
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Epistaxis (4458)
Date of Event 05/04/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Bleeding is a known potential adverse effect releated to the use of radiofrequency energy on tissue in the nose.
 
Event or Problem Description
Patient experienced epistaxis approximately two weeks post-procedure.The patient went to the emergency department for care and received nasal packing.Epistaxis did not resolve with nasal packing and the patient was taken to the operating room for cauterization of the sphenopalatine artery.

Brand Name
RHINAER+ STYLUS
Common Device Name
RADIOFREQUENCY PROBE
Manufacturer (Section D)
AERIN MEDICAL, INC.
2565 leghorn st.
mountain view CA 94043
Manufacturer (Section G)
AERIN MEDICAL, INC
2565 leghorn st
mountain view CA 94043
Manufacturer Contact
michael agresto
2565 leghorn st.
mountain view, CA 94043
7328501584
MDR Report Key25337384
Report Number3011625895-2026-00005
Device Sequence Number9920538
Product Code GEI
UDI-Device Identifier08886479300306
UDI-Public08886479300306
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K221907
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFG2258
Device Catalogue NumberCAT2259
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2026
Initial Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale